ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sharma, Vinod and Gangadhar, Nandyala D (1997) Asymptotics for transient and stationary probabilities for finite and infinite buffer discrete time queues. In: Queueing Systems, 26 (1-2). pp. 1-22.

Sharma, Vinod and Gangadhar, Nandyala D (1997) Some algorithms for discrete time queues with finite capacity. In: Queueing Systems, 25 (1-4). pp. 281-305.

This list was generated on Fri Oct 18 01:52:16 2019 IST.